# SDR SWAA2022021468447

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 27,798 hours, 16,434 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB MAIN FLAP OB UPPER AFT SEAL RETAINER CRACKED. / REMOVED & REPLACED SEAL RETAINER PER SOPM 20-50-01 & M/M 27-51-11
